Skip to Main content Skip to Navigation


...
hal-01957546v2  Journal articles
Huong Le ThiStéphane JuncaMathias Legrand. First return time to the contact hyperplane for n-degree-of-freedom vibro-impact systems
Discrete and Continuous Dynamical Systems - Series B, American Institute of Mathematical Sciences, 2022, 27 (1), pp.1-44. ⟨10.3934/dcdsb.2021031⟩
...
hal-03534474v1  Journal articles
Gilles CarbouM MoussaouiR Rachi. Stability of Steady States in Ferromagnetic Rings
Journal of Mathematical Physics, American Institute of Physics (AIP), 2022, 63 (3), ⟨10.1063/5.0070054⟩
...
hal-03682134v1  Journal articles
Michael BuloisLucy Moser-JauslinRonan Terpereau. REAL STRUCTURES ON NILPOTENT ORBIT CLOSURES
Journal of Lie Theory, Heldermann Verlag, In press
...
hal-01272910v2  Journal articles
William Alexandre. H^p -CORONA PROBLEM AND CONVEX DOMAINS OF FINITE TYPE
Journal of Mathematical Analysis and Applications, Elsevier, 2022, ⟨10.1016/j.jmaa.2021.125905⟩
...
hal-03275215v3  Journal articles
Hedy AttouchJalal M. FadiliVyacheslav Kungurtsev. On the effect of perturbations in first-order optimization methods with inertia and Hessian driven damping
Evolution Equations and Control Theory, American Institute of Mathematical Sciences (AIMS), In press
...
hal-03662161v1  Journal articles
Umberto de MaioAntonio GaudielloAli Sili. An uncoupled limit model for a high-contrast problem in a thin multi-structure
Rendiconti Lincei. Matematica e Applicazioni, European Mathematical Society, In press, ⟨10.4171/RLM/963⟩
...
hal-03480320v1  Journal articles
S CharpentierL Kosiński. WILD BOUNDARY BEHAVIOUR OF HOLOMORPHIC FUNCTIONS IN DOMAINS OF C N
Indiana University Mathematics Journal, Indiana University Mathematics Journal, In press
...
hal-03570736v1  Journal articles
A GoldenshlugerOleg V Lepski. Minimax estimation of norms of a probability density: I. Lower bounds
Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, In press
hal-03360681v1  Journal articles
Olivier Wittenbergyonatan HarpazDasheng Wei. Rational points on fibrations with few non-split fibres
Journal für die reine und angewandte Mathematik, Walter de Gruyter, In press
hal-03491686v1  Journal articles
Philippe BrietDavid Krejcirik. Spectral optimisation of Dirac rectangles
Journal of Mathematical Physics, American Institute of Physics (AIP), 2022, 63, pp.013502. ⟨10.1063/5.0056278⟩
...
hal-03107403v2  Journal articles
Léo MorinAntoine Mouzard. 2D random magnetic Laplacian with white noise magnetic field
Stochastic Processes and their Applications, Elsevier, 2022, 142, pp.160-184. ⟨10.1016/j.spa.2021.10.004⟩
hal-03135544v1  Journal articles
Louis EsperetBenjamin Lévêque. Local certification of graphs on surfaces
Theoretical Computer Science, Elsevier, 2022, 909, pp.68-75. ⟨10.1016/j.tcs.2022.01.023⟩